Answer Note: All that I know on the subject I know first hand... I'm a recovering heroin addict, and have, on more than one occasion, overdosed. From pricking the skin, jacking it and then finally mainlining it you feel little pain... about six or seven seconds later a rapturous rush comes over you like never before.... amazing... too amazing... It's at that point that you think "Woah... maybe I did a little too much..." Unfortunately, that's all you have time to think... now what you don't know is that you've passed out from the drugs unrelenting assualt on your entire system... soon your breathing will slow and eventually you're heart will stop. And then you're dead! Perfect and painless! Very, very painless... Infact the bliss that one would feel before they died of a heroin overdose would be immense.... not painful. But let's roll back to right after you shot up and got that explosive rush: One of your buddies showed up and saw you barely breathing on the bathroom floor... Being the smart guy that he is, he called EMS and now they've got you in the back of the truck while they prep that' god-awful narcotic antagonist that's about to go it you. At this point you're still barely breathing, drawing shallow, gurgley breaths while drool dribbles out one side of your mouth. You're exrtemities have turned purple and hair is now completely matted down with sweat. It is now time for them to administer the shot. Within seconds you reawaken to find yourself in a state of utter confusion and sudden, horrendous agony. You're heart is racing and nausea sets in... As you spew vomit into the bucket the EMS has provided you, all the while the only thing going through your mind at this point is, "Holy Sh*t... I went from feeling amazing to truly wanting to die... how the H*LL did this happen?" Honestly, that is the worst pain in the world... when they bring you back from an overdose... it's countering the effects of a drug that was made to treat the pains of certain amputees or grievously injured men during the war (a.k.a. morphine). So, in conclusion, an overdose from heroin is not painful... being revived most definitely is... and if one should find themselves experiencing that pain they should consider themselves lucky…
COMMENT from reader: This is not entirely accurate: an overdose of heroin is indeed as described. Naltrexone or a similar antagonist will bring about instant withdrawal if an addiction is present, but will otherwise, simply reduced the euphoric effects of heroin. See the following from wikipedia:Rapid opioid detoxification
Naltrexone is sometimes used for rapid detoxification ("rapid detox") regimens for opioid dependence. The principle of rapid detoxification is to induce opioid-receptor blockage while the patient is in a state of impaired consciousness, so as to attenuate the withdrawal symptoms experienced by the patient. Rapid detoxification under general anaesthesia (sometimes called "ultra-rapid detox") involves an unconscious patient and requires intubation and external ventilation. Rapid detoxification is also possible under lighter sedation. The rapid detoxification procedure is followed by oral naltrexone daily for up to 12 months for opioid dependence management. There are a number of practitioners who will use a naltrexone implant, usually placed in the lower abdomen, to replace the oral naltrexone. This implant procedure has not been shown scientifically to be successful in "curing" subjects of their addiction, though it does provide a better solution than oral naltrexone for medication compliance reasons. There is currently scientific disagreement as to the safety of this procedure, as well as whether this procedure should be performed under light sedation or general anesthesia, due to the rapid and sometimes severe withdrawal that occurs.
Rapid detoxification has been criticised by some for its questionable efficacy in long-term opioid dependence management.Rapid detoxification has often been misrepresented as a one-off "cure" for opioid dependence, when it is only intended as the initial step in an overall drug rehabilitation regimen. Rapid detoxification is effective for short-term opioid detoxification, but is approximately 10 times more expensive than conventional detoxification procedures. Aftercare can also be an issue,since at least one well-known center in the United States reported that they will remove an implant from any patient arriving in their facility before admission.
Otherwise, be assured that a heroin overdose is completely painless, and you will not even be aware or care that it is happening. In fact, you will feel blissful and immortal, until your eyes close for the last time. And then there is the not insignificant fact that you will never know either pain or life again. As Marilyn Monroe once said: "Everybody has the right to take their own life, but you will miss so much…"
what do u think u prick
Yes, it is not very difficult to overdose. Overdose can be fatal. Yes and no. The truth is that it is difficult to overdose on pure heroin. However, most "street" heroin is mixed with other substances that can cause greater harm and many long time addicts will also mix heroin with other drugs such as alcohol and cocaine. It is often the combination that kill people, not heroin by itself. For instance, River Phoenix is often used as an example of a heroin overdose, however, he had mixed heroin and cocaine, which is much easier to OD than heroin.
ilnesses and heroin overdose
He died of a heroin overdose 6 years later.
He died from a Heroin Overdose.
She died from a heroin overdose.
From seconds in the case of solvents, to minutes in the case of heroin, to hours, and to days in the case of Tylenol/Panadol. (The Tylenol method is horrible, very painful!)
in fact he died of a heroin overdose.
No, he died in 2003 by a heroin overdose.
Heroin and Morphine overdose.
i think overdose , or no veins left to shoot ..
No, he died of an alcohol and heroin overdose.
If you mean you die most likely
He died at 28 from a heroin overdose.
It depends on your tolerance, weight, and height.